# SDR SWAA2021040557659

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,008 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT IS CRACKED AT BS540 LBL1 WL208. / REMOVED AND REPALCED FLOOR SUPPORT AT BS 540 LBL 1 WL 208 I.A.W SRM 50-40-02. 59730U 27MAR21
